Ontology highlight
ABSTRACT: Background
Vasoplegia has been reported in patients receiving angiotensin receptor-neprilysin inhibitors (ARNI) with heart failure with reduced ejection fraction (HFrEF). We present a case of vasoplegic shock after initiation of ARNI in a hospitalized 65-year-old man recovering from cardiogenic shock (CS) and acute kidney injury (AKI).Case summary
A 65-year-old man with HFrEF presented to a community hospital with CS with evidence of poor perfusion with a lactate of 5.6 mmol/L and creatinine (Cr) 125 µmol/L. He was treated with intravenous furosemide infusion. Subsequently, his lactate normalized but he developed an AKI with a Cr of 176 µmol/L. He was then started on ARNI and beta blockers. Over the next 24 h, he developed a vasoplegic shock necessitating multiple vasopress
SUBMITTER: Almazroa L
PROVIDER: S-EPMC7793177 | biostudies-literature | 2020 Dec
REPOSITORIES: biostudies-literature